ADD Medication

Home The Candida Forum Candida Questions ADD Medication

This topic contains 5 replies, has 5 voices, and was last updated by  greebles 6 years, 1 month ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #102358

    dollydoozy
    Member
    Topics: 1
    Replies: 3

    Hi,
    I’m surprised that I wasn’t able to find this information out by googling it but I do need some answers… I’m prescribed Vyvanse, a drug for attention deficit disorder. I’m wondering if taking it will impede my progress with candida? I don’t really want to quit using it but if absolutely necessary I will. I realize its probably not the best thing for fighting candida, but does anyone know how severely it will cause problems?

    Anyone with any amount of help would be greatly appreciated.

    Thanks.

    #102385

    raster
    Participant
    Topics: 104
    Replies: 6838

    There is no way to know what effect it’ll have on your treatment.

    -raster

    #102403

    eskimo_pup
    Member
    Topics: 41
    Replies: 78

    dollydoozy;40861 wrote: Hi,
    I’m surprised that I wasn’t able to find this information out by googling it but I do need some answers… I’m prescribed Vyvanse, a drug for attention deficit disorder. I’m wondering if taking it will impede my progress with candida? I don’t really want to quit using it but if absolutely necessary I will. I realize its probably not the best thing for fighting candida, but does anyone know how severely it will cause problems?

    Anyone with any amount of help would be greatly appreciated.

    Thanks.

    Well firstly even if the answer was yes no one here can tell you to stop taking your medicine because you need it and your dr gave it to you for that very reason.

    Secondly we are talking about amphetamines, I had a quick search online and most of the research is done on rats and seems to indicate that amphetamines won’t cause candida alone but it won’t help if your body is already a good environment for candida.

    Now this research was done on rats not humans so its not something i would personally base a decision on. Also there is no evidence it will make recovery harder only that it may help rats develop candida if they are already predisposed to it.

    Besides all this is irrelevant if you already have candida.

    I would say put all thoughts of stopping your medication out of your mind and give the strict forum diet a good go.

    Put it this way as long as your serious i don’t think your medication will stop you recovering.

    At the end of the day accessing medications that you need are the priority, some people are forced to take antibiotics while on the diet which is a disaster but you mitgate it by increasing probiotics and you take them because you need them!

    Good luck.

    #102436

    dollydoozy
    Member
    Topics: 1
    Replies: 3

    Thanks for the feedback…
    I’m not trying to quit my meds cold turkey, I was just thinking if it has a strong negative effect on the diet I could talk to my doctor about alternatives.

    I’m wondering if there is anyone out there who has completed or is doing the candida diet while on their ADD medications and see any effects from it…

    #102616

    goingnatural
    Member
    Topics: 38
    Replies: 249

    dollydoozy;40939 wrote: Thanks for the feedback…
    I’m not trying to quit my meds cold turkey, I was just thinking if it has a strong negative effect on the diet I could talk to my doctor about alternatives.

    I’m wondering if there is anyone out there who has completed or is doing the candida diet while on their ADD medications and see any effects from it…

    I have taken Vyvanse before and have been diagnosed with ADD/ADHD. I also have been on/off the diet/lifestyle over the last couple of years. But, when I am on the diet (and especially antifungals) my attentional issues become MUCH better and thus Vyvanse is not needed.

    Are you taking Vyvanse every day? Or just the days you are working?

    Personally, I would suggest trying natural supplements for focus such as 2000 mg of L-Tyrosine and 500 – 1000mg of DL – Phenylalanine and cdp choline 750 mg 2x a day.

    #102781

    greebles
    Member
    Topics: 5
    Replies: 31

    I take ADD meds every day now that it’s exam period and I have found that I get a reaction to adderall (my prescribed med). When I’m “coming down” my face flushes and I get a temporary rash. Same with dexedrine. I’ve tried some of my roommates rittalin and it fares with me much better. It works best for her too and she’s gluten intolerant. Not sure about vyvance, I’ve never tried it. This stuff is definitely hard on your gut and liver so I try to use it sparingly.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘ADD Medication’ is closed to new replies.